# SDR VNAA202508280066

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 48,937 hours, 37,555 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Washer
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER CUSTOMER REQUEST, SUBMIT RFTS FOR AN EA TO FABRICATE PN CC670-10635-7 FOR HR00539518, SO# 400356926 AND FABRICATE AS INSTRUCTED. (THIS CARD IS FOR RFTS SUBMITTAL AND FABRICATION OF QTY 1 PN CC670-10635-7) CORRECTIVE ACTION: VENDOR FABRICATED 1EA RH TRUNNION BEARING BLOCK WASHER AS REQUIRED IAW PSA EA NO: 32-2025-0787 REV A DATED 2025-07-10 REFERENCE CERTIFICATE OF CONFORMANCE PO# 5-65504 INVOICE #3460-0. CC670-10635-7
